Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: one more thing

Posted by SUMMER2002 on August 8, 2003, at 22:25:42

In reply to Re: one more thing fluffy, posted by katia on August 8, 2003, at 18:08:22

> Thanks for all of your posts!
> I probably will try the depakote, I'm just working up to it.
> Effexor was one that I did try and it made me hypomanic/mixed - I actually lost weight on it. I was also extremely sensitive (what a surprise!) to the w/drawal effects. I had it everyday, even tho' I was taking my meds same time everyday. I won't go thru' another effexor withdrawal - no thanks! I also went thru' a hellish w/drawal on Zoloft.
> From what I am hearing - depakote will not be enough to rid me of the depressive side. B/c of the Lamictal rash, my pdoc wants to start me on depakote. why not? It's worth a try and if it doesn't work, then I'll try something else.
> and BTW, we're getting to know each other!
> thanks again,
> Katia


Don't write off Lamictal - it has helped a great deal with no other side effects


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SUMMER2002 thread:9730
URL: http://www.dr-bob.org/babble/20030807/msgs/249439.html